MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT SYSTEM
Model Number EX072003CL
Medical Device Problem Codes Misfire (2532); Malposition of Device (2616); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model ex072003cl vascular stent allegedly experienced malposition of device, material deformation and misfire.This information was received from one source.This event involved one patient with no patient consequences.The 70 years old male patient weight was not provided.

Brand Name
LIFESTENT SOLO VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key10722804
Report Number9681442-2020-00222
Device Sequence Number3261434
Product Code NIP
UDI-Device Identifier04049519004402
UDI-Public(01)04049519004402
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberEX072003CL
Device Catalogue NumberEX072003CL
Device Lot NumberANEQ2315
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/22/2020
Patient Sequence Number1